# SDR SWIA202161542

- Difficulty date: August 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT RAIL IS CORRODED FROM F.S. 693 TO F.S. 863.     (C-CHECK RO 9/30/2021)    SEE CONTINUE CARD BL CORRECTION. REMOVED AND REPLACED FLOOR SEAT RAIL AT RBL 9 F.S. 693 TO F.S. 863 IAW CRJ 700 AMM 53-00-49-400-801-A03 AND 53-00-49-000-801-A03
